# SDR 07FDEA02365

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY SKIN STRINGER HAS SEVERAL GOUGES BS 720D TO 720E 8, STR 26L, WL 151 (MKD).  REMOVED GOUGES, NDT VERIFIED BLENDED AREA OUT OF LIMITS.  REMOVED AND INSTALLED STRINGER SECTION FROM STA 720C 10 TO 740 STR 26L, REF SRM 53-10-3 PG 3-4B, SRM 51-30-2, SRM 51-10-2,THIS IS CLASSIFIED AS A MAJOR REPAIR.
